Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore throat and flapping when breathing. Taking Ibuprofen, temporary relief. Solution?

My throat has been giving me problems. It is sore and my voice disappeared for more than two weeks and it feels like my epigilottis could be inflammed as somethings feels like flapping when breathing . My doctor says its not serious but I feel something might be wrong. I have taken ibuprofen and now diflam these once I stop the problem comes back. I now feel so uncomfortable talking as I dont know whether I have a voice or it will come out funny. Slowly I am dreading going back to the doctors but afraid they might be missing something.
Asked On : Sun, 17 Feb 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
hi dear and welcome to healthcare magic...
ibuprofen is anti inflammatory, but it is not enough alone.....take nasal decongestant along to reduce throat congestion....and you will feel better soon....steam inhalation is also helpfull to relieve symptoms...antibiotics like amoxil 500 mg or klaricid 500mg should be added if you have fever also...
Answered: Sat, 17 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
THERFE IS NO MISSING AS THERE IS VOCAL CORD OEDEMA AND SWELLIN OF VOCAL CORDS DUE TO ANY CAUSE
IT TAKES 3 WEEK TO RECOVER YOUR VOICE WITH STRICT VOICE REST COURSE OF STEROIDS ANTI ALLERGICS AND ANTACIDS FOR 3 WEEK
IT IS NOT SERIOUS BUT IT TAKES TIME TO RECOVER
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor